# SDR AT9900898

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 494
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LIGHTNING STRIKE AT RIGHT WINDOW 15 BS 494, BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER AT BS 494 IAW EO 99-1399, DC9 SRM 53-05 FIG 111, AND DC9 MM 56-20.
